International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 8, Pages 1291-1297

On horizontal and complete lifts from a manifold with fλ(7,1)-structure to its cotangent bundle

Lovejoy S. Das,1 Ram Nivas,2 and Virendra Nath Pathak2

1Department of Mathematics, Kent State University Tuscarawas, New Philadelphia 44663, OH, USA
2Lucknow University, Lucknow 226007, UP, India

Received 1 August 2003

Copyright © 2005 Lovejoy S. Das et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The horizontal and complete lifts from a manifold Mn to its cotangent bundles T(Mn) were studied by Yano and Ishihara, Yano and Patterson, Nivas and Gupta, Dambrowski, and many others. The purpose of this paper is to use certain methods by which fλ(7,1)-structure in Mn can be extended to T(Mn). In particular, we have studied horizontal and complete lifts of fλ(7,1)-structure from a manifold to its cotangent bundle.